# SDR ASAA2016083117873

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 34,571 hours, 10,370 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13496
- Condition: Fault Message
- Location: Ac Bay
- Part time: 24,145 hours, 7,202 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DECENT, THE LT PACK LIGHT ILLUMINATED ON RECALL.  IT EXTINGUISHED WITH THE MASTER CAUTION PUSHED.  QRH WAS FOLLOWED.  ACFT GROUNDED.  PERFORMED LT PACK ZONE TEMP CONTROL BITE, REF AMM 21-51-00.  FAULT FOUND FOR LT TEMPERATURE CONTROL VALVE.  R & R LT TEMPERATURE CONTROL VALVE, REF AMM 21-51-10.  OPS CHECK GOOD.
